# SDR SWIA201440320

- Difficulty date: November 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CONVOLEX TUBING BROKEN.  , R & R SERVICE DOOR CONVOLEX TUBING, REF REO.  OPS CHECK GOOD AT THIS TIME.
